| Model Number |
TFNT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A consumer reported that following an intraocular lens (iol) implant procedure, the patient experienced halos and difficulty in driving in night.The patient had yag (yttrium aluminum garnet) procedure.Additional information received and stated that, the patient has got the glasses for night driving and has also tried unspecified eye drops by surgeon to help with glare but nothing is helping.The patient also states it's only with night driving, her husband does the driving because glare is too much for her.Surgeon states she's not able to have explant due to her being s/p yag.There are two medical device reports associated with this patient.This report is associated with the left eye.
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.The product investigation could not identify a root cause for the reported complaint.The product was not available for evaluation.There are no other complaints in this lot.The manufacturer internal reference number is: (b)(4).